Your Cart

Weightvest For Osteoporosis

Email me at freepam@gmail.com or Call 805 684 4071 Pacific time

Weightvest front

Weightvest side
Weightvest front2
Weightvest back

My mother

Weightvest my mother

Mum struggled to keep her head up because she felt so bad to be so bent over. She walked more miles in her life than anyone I have known and was as strong as a horse but her bones let her down.


More Dangerous Drugs for Osteoporosis

This is a great example of the brain-washing
that we have all been subjected to by the drug companies.

There is a news article headlined, “Depression can weaken
bones, Israeli study shows.”
This article was in Reuters,
Oct 30, 2006. I won’t link to it because these news links get broken really
quickly. But you can probably find it by putting the title in a search
engine.

The lead paragraph, the only one that a lot of people read,
says that depression can weaken bones so anti-depressant drugs could be
used to treat Osteoporosis.

When you keep reading you find that the study is based on
a few mice in a lab. Mice were given drugs to induce depression. Is this
already sounding bizarre and unreal to you? Can mice be depressed
or can that be induced by a synthetic chemical? I would question that.

Pressing on we find that when the mice had successfully
been driven to depression by chemical means, their bone density in hip
and spine drops. They have this ‘scientific’ explanation about noradrenaline
harming the osteoblasts. What about the fact that when you are depressed
you quit moving around, also leading to bone loss?

So then they give these sad little mice anti-depressant
chemical drugs to balance the depressing chemicals that they already got
and whoa, they start feeling better. Is that amazing? Does that
have anything to do with real people?

Now this is called a breakthrough. Here is their conclusion
– “The new findings … point for the first time to depression as
an important element in causing bone mass loss and osteoporosis,”
Hebrew University professor Raz Yirmiya, who took part in the study, said
in a statement.

The drug companies that make Prozac, Zoloft, etc.
are dancing with joy.
Now they have another bunch of customers
for their dangerous drugs. Good news for them because their sales have
dropped after people finding out about all the negative side effects.
Check out this article on Dr
Mercola’s site
Here is a small quote from the article –

“Harvard Medical School’s Dr. Joseph Glenmullen documents
the ominous long-term side effects associated with these and other serotonin-boosting
medications.
These side effects include neurological disorders, such as disfiguring
facial and whole-body tics that can indicate brain damage; sexual dysfunction
in up to 60 percent of users; debilitating withdrawal symptoms, including
visual hallucinations, electric shock-like sensations in the brain, dizziness,
nausea, and anxiety; and a decrease of antidepressant effectiveness in
about 35 percent of long-term users. In addition, Dr. Glenmullen’s
research and riveting case studies shed shocking new light on the direct
link between these drugs and suicide and violence.”

Does that sound like something you’d like to take to fix
the normal thinning of your bones as you get older? Not likely! But the
study will be published in a scientific journal this month and some doctors
will just read the first paragraph.

My advice is, if your doctor offers you any anti-depressants
to treat your bones, put on your weight vest
and your running shoes and run in the opposite direction.

Pam
Also posted in my blog.

 

Disclaimer: Nothing on this site is to
be construed as medical advice. I am not a medical practitioner and have
no ability to diagnose or treat disease. This site is intended for informational
purposes only. Everyone should make their own health decisions after getting
all the information they need.